# SDR DALA2015030901996

- Difficulty date: March 12, 2014
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 91,046 hours, 43,906 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS LOG REPLACES 1345288, WHICH WAS TERMINATED IN ERROR.  ER/A 523919-14AD, REV A / THIS LP IS TERMINATED, NEW STAGE III, DTA RESTRICTION IS TRACKING ON LP 1839036. ASSOCIATED ER/A 00-523919 ADDED FOR AC 0616. CLOSED LOG AND REMOVED MONITOR. INSPECTION IAW ALERT 05 MAR 15 AND LOG COMMENT.
